# SDR CA001019015

- Difficulty date: October 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 29,083 hours
- Engine: Ge CF650C2
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT HAD A REJECTED TAKEOFF DUE TO NO INDICATION ON THE F/OS AIRSPEED INDICATOR. THE TROUBLESHOOTING HAD FOUND A WASP NEST INSIDE THE PITOT TUBE. THE PITOT TUBE WA DISCONNECTED AND THE NEST WAS BLOWN OUT. THE PITOT TUBE WAS RECONNECTED AND A PITOT STATIC TEST WAS COMPLIED WITH AS PER AMM 34-11-00 AND THE F/OS ASI FUNCTION TESTS WERE NORMAL.
